Indian Harbour Beach, FL (PRWEB) July 10, 2012
With summer in full swing, eczema sufferers living in hotter climates can become more prone to skin inflammations due to outdoor allergies, excessive sweating, and extreme weather. ITSAN: The International Topical Steroid Addiction Network looks to educate patients as well as the medical community about the difference between topical steroid induced eczema and eczema.
Dermatologist Dr. Marvin Rapaport, clinical professor at UCLA Medical Center, is the nation’s leading expert on diagnosing and treating adult and child topical steroid induced eczema. Using mild over-the-counter hydro-cortisone creams to a range of prescription steroid creams, one's skin can become addicted in less than two weeks of usage and develop worsening symptoms that appear to the be eczema.
Over 2,000 patients affected by topical steroid induced eczema and cured by Dr. Rapaport exhibited these top five signs and symptoms.
Top 5 signs and symptoms that could indicate you are suffering from steroid induced eczema vs. eczema.
1) You use or have used topical steroids regularly for a period of time that exceeds 2-4 weeks
2) When you stop using topical steroids you turn red, your skin burns, swells, and maybe even oozes.
3) Your eczema symptoms are spreading and becoming difficult to manage
4) Your physician (dermatologist, primary care, etc.) administers corticosteroids of increasing strengths, by various routes, and frequently for the diagnosis of ‘eczema,’ but nothing keeps your eczema under control
5) After many tests for allergies and irritants you could not identify the cause.
If you or your loved ones are experiencing these symptoms then fear not, topical steroid induced eczema can be cured--by simply stopping topical steroid usage. Topical steroid induced eczema is often overlooked or misdiagnosed as eczema but thanks to Dr. Rapaport’s research, there is more awareness about this severe condition. Once topical steroids are stopped the initial withdrawal period can be protracted and painful. If you do chose to withdraw from your topical steroids ITSAN highly suggests seeking guidance from a trained medical professional who understands the condition.
“The plea is that, if indeed, the physician recognizes that you have an ongoing worsening condition of eczema, consideration should strongly be given to your skin being addicted to the cortisone.” States Dr. Marvin Rapaport, co-founder of the International Topical Steroid Addiction Network.
To learn more about Dr. Marvin Rapaport and his research on Topical Steroid Addiction, please visit http://itsan.org/
About ITSAN: The International Topical Steroid Addiction Network (ITSAN) was Co-Founded by Dermatologist Dr. Marvin Rapaport, Kelly Palace, one of the 2,000 patients that Dr. Rapaport treated and cured and an online community of over 100 patients with this condition. For more information please visit http://itsan.org